# SDR PNSA2013071001

- Difficulty date: July 10, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N685PA
- Make and model: Saab 340B
- Aircraft serial: 212
- Aircraft time: 50,335 hours, 36,722 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A EMERGENCY LIGHTS ARM LIGHT INOPERATIVE.  R & R F/A PANEL EMERGENCY LIGHTING ARM/OFF LIGHT BULB.
